# SDR DALA2024020501550

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 96,907 hours, 43,602 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Peeling
- Location: Nr 6 Slat
- Component: Slat, Boeing
- Component part number: 012N8892120A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 NBR 6 SLAT UPPER WEDGE TRAILING EDGE SKIN PEELING. CORRECTIVE ACTION: REF ERA 615525-14, PERM REPAIR REMOVED AND INSTALLED #6 SLAT PER B757AMM27-81-02 AND AMDS CARD. (5730524)
